# SDR JJBA20180121016

- Difficulty date: January 21, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 36,904 hours, 49,305 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Right Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE RT NACELLE FWD CORNER OF MLG WHEEL WELL CUTOUT AT XN137.35.   REPAIRED THE NACELLE.
